# SDR SIMA2018100510007

- Difficulty date: September 10, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 33,548 hours, 28,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 EMERGENCY LIGHT STRIP WIRE IS BROKEN ON STRIP SIDE-C/A-COMPLETE:REMOVED AND REPLACED LT NR 4 CABIN FLOOR EMERGENCY LIGHT STRIP LIGHT STRIP IAW AMM 33-50-12. SEE BOW304301 FOR OPS CHECK.
